Posted by maggie (126.96.36.199) on June 08, 2000 at 05:56:05:
Hello from UK. sorry for loooong silence, visit site often, don't get that much time to post but do think of you all a lot. I need your advice please! Saw the neuro Tuesday - good news, bad news, rock and hard place news! Good news first - he says the beast does go away "self limiting" - well, sooner the better for me - and us all. Bad news - he can't tell me when! Wouldn't you just know it. Now the rock and hard place stuff - he wants me to come off the Verapamil as says the longer you use it, the more chance there is of it stopping working. Oh deep joy. My problem - what is the truth? I use 120mgs twice a day, am fairly well controlled in that I get shadows (about 3-4 on Kip scale) some days - nothing I can't handle. Now if I wean off and the beast awakens fully I can use Imitrex (Imigran over here)to zap it and restart the Verapamil. Can only have 2 Imitrex a day, get 4-5 visits from the beast a day when in full blown cycle - can you all advise me here.........I cannot bear the thought of 3 full blown clusters every 24 hours for 4 or 5 days til the Verpamil kicks in again..........what should I be doing, have any of you been down this track? (I'm sure you have!) Advice greatly appreciated.
OUCH newsletter is brilliant - thank you to all concerned. Hi to all friends, do think of you and apologies for not posting - working like a dawg since January and feeling the strain. PFDAN to all. LYG.........maggie
Post a Followup